MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TFNA 380MM/LEFT - STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TFNA 380MM/LEFT - STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.037.159S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of postoperative femur breakage is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Patient code (b)(4) used to capture additional medical/surgical intervention required.A device history record (dhr) review was conducted for part: 04.037.159s, lot: h277015: mfg qty: 6, mfg date: 26 jan 2017, scn: (b)(4), exp date: 31 dec 2026: product was inspected and passed.Product was packaged per lppf.There were no non-conformances (ncs) or reworks generated during the manufacturing of this lot.Sterilization run report received from ethicon endo-surgery and indicates product passed per requirements.Sterile product release checklist indicates requirements were met and product released.No non-conformance reports (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, patient underwent removal of titanium cannulated fixation nail-advanced (tfna), tfna fenestrated screw and two (2) titanium locking screws due to patient broke the femur bone again.Devices were originally implanted on an unknown date.There were no allegations against the devices yet the surgeon decided to convert the implants to a total hip replacement.All implants were removed easily and intact with no surgical delay.Patient outcome was stable.This report is for one (1) 11mm/130 degree ti cannulated tfna 380mm/left - sterile.This is report 1 of 3 for complaint (b)(4).

Brand Name
11MM/130 DEG TI CANN TFNA 380MM/LEFT - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7639353
Report Number2939274-2018-52638
Device Sequence Number11145328
Product Code HSB
UDI-Device Identifier10886982096678
UDI-Public(01)10886982096678
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.037.159S
Device Catalogue Number04.037.159S
Device Lot NumberH277015
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2018
Initial Report FDA Received Date06/26/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR